EconPapers    
Economics at your fingertips  
 

An Axiomatization of the Consistent Non-Transferable Utility Value

Sergiu Hart

Discussion Paper Series from The Federmann Center for the Study of Rationality, the Hebrew University, Jerusalem

Abstract: The Maschler-Owen consistent value for non-transferable utility games is axiomatized, by means of a marginality axiom.

JEL-codes: C7 D7 (search for similar items in EconPapers)
Pages: 13 pages
Date: 2003-10
New Economics Papers: this item is included in nep-gth
References: Add references at CitEc
Citations: View citations in EconPapers (3)

Downloads: (external link)
http://www.ma.huji.ac.il/~hart/abs/mo-axiom.html (text/html)

Related works:
Journal Article: An axiomatization of the consistent non-transferable utility value (2005) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:huj:dispap:dp337

Access Statistics for this paper

More papers in Discussion Paper Series from The Federmann Center for the Study of Rationality, the Hebrew University, Jerusalem Contact information at EDIRC.
Bibliographic data for series maintained by Michael Simkin ().

 
Page updated 2025-03-31
Handle: RePEc:huj:dispap:dp337